MathSciNet Relay Station
MathSciNet bibliographic data
MR2673013 (2011i:05100) 05C31 (05C69)
Akbari, Saieed; Alikhani, Saeid; Peng, Yee-hock Characterization of graphs using domination polynomials. European J. Combin. 31 (2010), no. 7, 1714–1724.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement